# SDR CA130114001

- Difficulty date: January 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 35,688 hours
- Engine: Ge CFM567B24
- System (JASC): 4950 · APU Bleed Air System
- Part: Rod End
- Part number: 69551417
- Condition: Broken
- Location: Apu Inlet Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) APU FAILED TO START ON GROUND.  PILOT REPORTED IT, MAINTENANCE HAVE PUT SYS ON MEL 49-01.  DURING NIGHT TURN-OVER MAINTENANCE TROUBLESHOT FAULTY APU START AND FOUND APU INLET DOOR ROD END, X2, BROKEN, ACTUATOR STILL WORKING GOOD.
